# SDR CA020313006

- Difficulty date: March 11, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 13,305 hours
- Engine: Pwa PT6A135
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Stripped
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, Y
- Precautionary procedure: E

## Discrepancy

(CAN) FCU AND FUEL PUMP WAS REMOVED FROM ENGINE. FUEL PUMP TO ENGINE SHAFT WAS FOUND STRIPPED, RESULTING IN FUEL STARVATION.
